RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, Number 2, Pages 110–113 (Mi basm24)  

Short communications

The Euler Tour of $n$-Dimensional Manifold with Positive Genus

Cataranciuc Sergiu, Bujac-Leisz Mariana, Soltan Petru

Moldova State University, Faculty of Mathematics and Computer Science, Chişinău, Moldova

Abstract: In the paper [1] it is proved that abstract cubic $n$-dimensional torus [2] possesses a directed Euler tour of the same dimension. The result prompts to a new (virtual) device for transmission and reception of information. In the present paper it is shown that every abstract cubic $n$-dimensional manifold without borders, of positive genus possesses a $n$-dimensional directed Euler tour. This result has practical application.

Keywords and phrases: Abstract manifold, abstract cube, vacuum, directed Euler tour.

Full text: PDF file (115 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 18F15, 32Q60, 32C10
Received: 20.09.2007
Language: English

Citation: Cataranciuc Sergiu, Bujac-Leisz Mariana, Soltan Petru, “The Euler Tour of $n$-Dimensional Manifold with Positive Genus”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 2, 110–113

Citation in format AMSBIB
\Bibitem{CatBujSol08}
\by Cataranciuc Sergiu, Bujac-Leisz~Mariana, Soltan Petru
\paper The Euler Tour of $n$-Dimensional Manifold with Positive Genus
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2008
\issue 2
\pages 110--113
\mathnet{http://mi.mathnet.ru/basm24}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2435806}
\zmath{https://zbmath.org/?q=an:1154.18009}


Linking options:
  • http://mi.mathnet.ru/eng/basm24
  • http://mi.mathnet.ru/eng/basm/y2008/i2/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:180
    Full text:35
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019